# SDR A6WA201240348

- Difficulty date: February 2, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO HANDLE CUT OUT CHAFED IN 4 AREAS.  BLENDED CARGO DOOR HANDLE CUT OUT CHAFED AREAS, MEASURED.  FOUND TO BE WITHIN ALLOWABLE LIMITS IAW REO 601R-52-31-08.
